Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 32, NWS Cleveland, OH

June 1, 2022Erie County, Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 4:17 PM EDT for Erie County, Lorain County, Ohio. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2022, 4:17 PM EDT (20:17 UTC)
Expired
Jun 1, 2022, 5:02 PM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Erie County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 27 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:33 PM EDTTSTM WND DMG1 Ssw Lorain, OHTREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR.
Jun 1, 4:42 PM EDTTSTM WND DMG1 S Sheffield, OHSOCIAL MEDIA REPORT OF TREE INTO POWER LINES AND A CAR ON EAST RIVER RD IN SHEFFIELD VILLAGE. TIME ESTIMATED VIA RADAR.
Jun 1, 4:44 PM EDTHAIL 0.883 Se Lorain, OHTRAINED SPOTTER REPORTS NICKEL SIZED HAIL NEAR ELYRIA AVE AND N RIDGE ROAD IN ELYRIA TOWNSHIP.
Jun 1, 4:49 PM EDTTSTM WND GST 602 Sse Sheffield, OHALSO ONE HALF INCH HAIL.
Jun 1, 4:50 PM EDTTSTM WND DMG2 Sse Elyria, OHREPORT OF TREES AND POWER LINES DOWN SOUTHEAST OF ELYRIA.
Jun 1, 4:53 PM EDTTSTM WND DMG3 Sse Sheffield, OHTREE DOWN ON HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS51 KCLE 012017
SVRCLE
OHC043-093-012115-
/O.NEW.KCLE.SV.W.0032.220601T2017Z-220601T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
417 PM EDT Wed Jun 1 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Erie County in north central Ohio...
  Northern Lorain County in north central Ohio...

* Until 515 PM EDT.

* At 417 PM EDT, a severe thunderstorm was located 9 miles northwest
  of Western Vermilion, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Lorain, Elyria, Western Vermilion, Vermilion, North Ridgeville,
  Avon Lake, Amherst, Grafton, Avon, Bay Village, Sheffield Lake,
  Eaton, Sheffield, South Amherst and Eaton Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4154 8194 4149 8194 4150 8197 4127 8198
      4138 8255 4144 8254 4142 8249 4147 8238
      4147 8229 4151 8221 4156 8203 4156 8198
TIME...MOT...LOC 2017Z 288DEG 21KT 4150 8250 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
3 follow-up statements
824 
WWUS51 KCLE 012030
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
430 PM EDT Wed Jun 1 2022

OHC043-093-012115-
/O.CON.KCLE.SV.W.0032.000000T0000Z-220601T2115Z/
Erie OH-Lorain OH-
430 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ERIE AND NORTHERN LORAIN COUNTIES...

At 430 PM EDT, a severe thunderstorm was located near Western
Vermilion, moving east at 50 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, North Ridgeville, Avon
Lake, Amherst, Grafton, Avon, Bay Village, Sheffield Lake, Eaton,
Sheffield, South Amherst and Eaton Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 8194 4150 8194 4150 8197 4127 8198
      4135 8239 4147 8239 4147 8229 4151 8220
      4156 8203 4156 8198
TIME...MOT...LOC 2030Z 282DEG 46KT 4146 8238 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
289 
WWUS51 KCLE 012036
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
436 PM EDT Wed Jun 1 2022

OHC043-012046-
/O.CAN.KCLE.SV.W.0032.000000T0000Z-220601T2115Z/
Erie OH-
436 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.

LAT...LON 4154 8194 4150 8194 4150 8197 4128 8198
      4134 8233 4143 8235 4143 8236 4147 8237
      4147 8229 4151 8219 4156 8203 4156 8198
TIME...MOT...LOC 2036Z 287DEG 45KT 4141 8217 

$$

OHC093-012115-
/O.CON.KCLE.SV.W.0032.000000T0000Z-220601T2115Z/
Lorain OH-
436 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN LORAIN COUNTY...

At 436 PM EDT, a severe thunderstorm was located over Lorain, moving
east at 50 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lorain, Elyria, Vermilion, Western Vermilion, North Ridgeville, Avon
Lake, Amherst, Grafton, Avon, Bay Village, Sheffield Lake, Eaton,
Sheffield, South Amherst and Eaton Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 8194 4150 8194 4150 8197 4128 8198
      4134 8233 4143 8235 4143 8236 4147 8237
      4147 8229 4151 8219 4156 8203 4156 8198
TIME...MOT...LOC 2036Z 287DEG 45KT 4141 8217 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
999 
WWUS51 KCLE 012102
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
502 PM EDT Wed Jun 1 2022

OHC093-012110-
/O.CAN.KCLE.SV.W.0032.000000T0000Z-220601T2115Z/
Lorain OH-
502 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR MUCH OF NORTHERN 
LORAIN COUNTY IS
CANCELLED...
        
The storm which prompted the warning is moving out of the area.
Therefore, the warning has been cancelled and replaced with a 
separate warning farther east, which includes far-eastern Lorain 
County.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.

LAT...LON 4154 8194 4150 8194 4150 8197 4128 8198
      4134 8233 4143 8235 4143 8236 4147 8237
      4147 8229 4151 8219 4156 8203 4156 8198
TIME...MOT...LOC 2059Z 288DEG 21KT 4137 8199 

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 1, 3:08 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
308 PM EDT Wed Jun 1 2022

.SYNOPSIS...
A cold front will push through the region this evening. High
pressure builds in Thursday afternoon through Saturday before a
warm front lifts across the region Sunday.

&&

.NEAR TERM /Through Thursday night/...
The main weather story this afternoon into this evening will be
the threat for scattered strong to severe thunderstorms. The
thermodynamics are coming together for a rather active and
storm later afternoon for most of northern Ohio into northwest
Pennsylvania. Mixed layer CAPE values are approaching 1500 to
2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG.
Effective Bulk shear values are not overly impressive but just
enough around 30 to 35 knots. There is some warm air aloft
resulting in our mid level lapse rates to be around 6C.
Precipitable water values are a modest 1.3 to 1.5 inch. A weak
cold front will push through the area now through the mid
evening hours.

With these atmospheric ingredients, we are
expecting multi-cell type convection. There may be the
potential for a couple mini bowing clusters of storms as well.
The main severe hazards will be damaging wind gusts up to 65
mph followed by marginally severe hail up to the size of
quarters. There will be a locally heavy rainfall threat given
the high moisture content in the lower atmosphere. The timing
for severe convection will be now through about 00z before most
of the storms move east out of our area.

The cold front will slowly move through later this evening with
a few lingering showers possible. A weak low will track along
the front across Ohio late tonight into early Thursday morning.
This weak low may bring a few additional scattered rain showers
through early Thursday morning before high pressure builds into
the region by late Thursday afternoon and Thursday night. Clouds
will slowly clear from northwest to southeast on Thursday
afternoon. High temps will be almost 20 degrees cooler on
Thursday in the middle to upper 60s. Clear skies and drier air
moves in Thursday night with very pleasant weather and
temperatures into the upper 40s to lower 50s.

&&

.SHORT TERM /Friday through Saturday night/...
Fair weather is likely during the whole period as troughing aloft
exits northeastward and is followed by westerly flow aloft, and
stabilizing high pressure ridging at/near the surface builds from
the northern Great Plains. A surface trough associated with a weak
cold front should sweep southeast across our CWA on Friday, but dry
low-levels and weak low-level convergence/ascent along the front
should prevent precip development. Daytime highs mainly in the 70's
on Friday should be followed by highs in the mid 60's to mid 70's on
Saturday. Overnight lows should range from the mid 40's to mid 50's
Friday and Saturday nights.

&&

.LONG TERM /Sunday night through Wednesday/...
Westerly flow aloft and embedded shortwave disturbances should
affect our CWA this whole period. At the surface, high pressure
exits eastward on Sunday and is followed by a northeastward warm
front passage on Monday. A southeastward cold front passage may
occur by late Monday. This frontal zone may then waver in vicinity
of our region Tuesday through Wednesday as multiple and weak low
pressure centers potentially ripple generally northeastward along
the front. This pattern should result in periods of showers and
thunderstorms, but uncertainty remains regarding the timing of each
shortwave disturbance and associated greater potential for
showers/storms. Highs should mainly reach the 70's, but our I-75
corridor counties may have highs reach the lower 80's on Sunday and
Monday. Lows should reach the mid 50's to lower 60's each night.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main concerns for aviation will be the potential for
scattered strong to severe convection this afternoon into the
early evening hours for all of northern Ohio and northwest
Pennsylvania. We expect VFR conditions through the evening hours
outside of any heavier convection. There will be brief drops in
visibilities and ceilings with the convection as well into the
evening hours. The strongest convection will be capable of large
hail and severe downburst wind gusts.

A cold front will move through the area this evening after 00z
which will shift southwest winds 5-10 knots today to
northwest/north winds 5-10 knots overnight into Thursday
morning. Ceilings will drop to MVFR and some locations lower
end MVFR. Some guidance shows the potential for IFR at a few
locations but we did not have that in the TAF for this update.
We will watch trends and see if those ceilings need to be
updated in the TAF. MVFR ceilings expected to last through
Thursday morning. There could be some scattered light rain
showers possible around early Thursday morning.

Outlook...Non-VFR likely Thursday morning into the afternoon
with rain showers.

&&

.MARINE...
Winds of about 15 knots or less are expected through this Monday.
Waves should trend 3 feet or less. At this point, no Small Craft
Advisories are anticipated. A cold front will continue to sweep
southeastward across Lake Erie through this evening and will be
followed by high pressure building from the northern Great Plains
through Thursday. Southwesterly winds veer to mainly northwesterly
to northerly behind the front. Variable wind direction is then
expected Friday through Sunday as the high pressure ridge builds
further over the lake. On Monday, high pressure exits eastward and a
warm front sweeps northeastward in the morning, allowing winds to
veer from southeasterly to southwesterly. These southwesterly winds
may then veer to northwesterly and then to northeasterly later on
Monday as a southeastward cold front passage is followed by high
pressure building from the Canadian Prairies.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Garuckas
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Griffin
MARINE...Jaszka
Hazardous weather outlook, Jun 1, 3:47 PM EDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
347 PM EDT Wed Jun 1 2022

LEZ144>149-164>169-OHZ009>014-018>023-027>033-036>038-047-089-
PAZ001>003-022000-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
347 PM EDT Wed Jun 1 2022

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-OHZ003-006>008-017-022000-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock-
347 PM EDT Wed Jun 1 2022

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms may develop this afternoon and
evening. The main threat is strong damaging winds but some
larger hail is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 1, 3:44 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
344 PM EDT Wed Jun 1 2022

OHZ032-012015-
Stark OH-
344 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of southeastern Stark
County through 415 PM EDT...

At 344 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Sparta, or 11 miles south of Canton, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Minerva, Waynesburg and East Sparta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.

&&

LAT...LON 4075 8140 4076 8109 4073 8109 4072 8123
      4065 8124 4065 8140
TIME...MOT...LOC 1944Z 272DEG 34KT 4066 8131

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Jaszka
Local storm report, Jun 1, 3:46 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             5 WSW BETTSVILLE        41.22N 83.32W
06/01/2022  E1.00 INCH       SENECA             OH   TRAINED SPOTTER

            ALSO ESTIMATED 60 MPH WIND.

&&

26
Special weather statement, Jun 1, 3:47 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
347 PM EDT Wed Jun 1 2022

OHZ017-027-012045-
Wyandot OH-Hancock OH-
347 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of Wyandot and
southeastern Hancock Counties through 445 PM EDT...

At 347 PM EDT, Doppler radar was tracking a strong thunderstorm over
Arlington, or 10 miles south of Findlay, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Upper Sandusky, Forest, Arlington, Sycamore, Morral, Vanlue,
Marseilles, Carey, Nevada, Mount Blanchard, Wharton, Harpster, Kirby
and Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4098 8371 4100 8342 4099 8336 4099 8311
      4070 8311 4070 8330 4069 8343 4070 8344
      4071 8349 4082 8351 4082 8371
TIME...MOT...LOC 1947Z 268DEG 25KT 4089 8361

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 1, 4:00 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
400 PM EDT Wed Jun 1 2022

OHZ008-009-018-019-012045-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
400 PM EDT Wed Jun 1 2022

...Strong thunderstorms will impact portions of Huron, southeastern
Seneca, Erie and southeastern Sandusky Counties through 445 PM EDT...

At 400 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clyde to 7 miles southeast of Green
Springs to near New Riegel. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tiffin, Norwalk, Bellevue, Willard, Northern Milan, Milan, Wakeman,
Bloomville, New Riegel, Monroeville, Attica, North Fairfield,
Republic and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4118 8305 4135 8290 4128 8235 4123 8235
      4099 8283 4099 8336 4100 8342
TIME...MOT...LOC 2000Z 264DEG 26KT 4135 8292 4119 8294 4100 8336

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 1, 4:03 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
403 PM EDT Wed Jun 1 2022

OHZ014-PAZ003-012030-
Ashtabula Inland OH-Crawford PA-
403 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of east central
Ashtabula and northwestern Crawford Counties through 430 PM EDT...

At 403 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Andover, or 14 miles southeast of Ashtabula,
moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Linesville, Pymatuning North, Pymatuning Central, Pierpont,
Conneautville, Springboro and Conneaut Lakeshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.

&&

LAT...LON 4166 8073 4179 8073 4183 8034 4162 8034
TIME...MOT...LOC 2003Z 269DEG 28KT 4172 8063

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Jaszka
Local storm report, Jun 1, 4:05 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     MASSILLON               40.79N 81.52W
06/01/2022                   STARK              OH   PUBLIC

            SOCIAL MEDIA PICTURE SHOWING SEVERAL MEDIUM
            TO LARGE TREE LIMBS DOWNED. TIME ESTIMATED
            VIA RADAR.

&&

SULLIVAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:13 PM EDTSpecial Weather StatementCLEWayne32 min
Jun 1, 2:02 PM EDTSpecial Weather StatementCLEStark43 min
Jun 1, 2:50 PM EDTSpecial Weather StatementCLEStark40 min
Jun 1, 2:53 PM EDTSpecial Weather StatementCLEOttawa, Sandusky52 min
Jun 1, 3:09 PM EDTSpecial Weather StatementCLESandusky51 min
Jun 1, 3:15 PM EDTSpecial Weather StatementCLEStark30 min
Jun 1, 3:17 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wood43 min
Jun 1, 3:44 PM EDTSpecial Weather StatementCLEErie46 min
Jun 1, 3:44 PM EDTSpecial Weather StatementCLEStark31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementCLEWyandot58 min
Jun 1, 3:55 PM EDTSpecial Marine WarningCLE70 min
Jun 1, 4:00 PM EDTSpecial Weather StatementCLEHuron, Seneca45 min
Jun 1, 4:03 PM EDTSpecial Weather StatementCLEAshtabula27 min
Jun 1, 4:08 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca, Wyandot67 min
Jun 1, 4:19 PM EDTSpecial Weather StatementCLEMarion, Morrow41 min
Jun 1, 4:36 PM EDTAreal Flood AdvisoryCLEErie, Sandusky3 hr
Jun 1, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain, Medina38 min
Jun 1, 4:46 PM EDTSpecial Weather StatementCLEHuron59 min
Jun 1, 4:50 PM EDTSpecial Weather StatementCLEGeauga55 min
Jun 1, 5:00 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Jun 1, 5:10 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull50 min
Jun 1, 5:18 PM EDTSpecial Weather StatementCLEGeauga, Portage42 min
Jun 1, 5:22 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina2 hr
Jun 1, 5:22 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Medina, Portage, Summit38 min
Jun 1, 5:30 PM EDTSpecial Weather StatementCLEWayne45 min
Jun 1, 5:33 PM EDTAreal Flood AdvisoryCLECuyahoga, Medina, Summit3 hr
Jun 1, 5:50 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne55 min
Jun 1, 5:54 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Portage, Trumbull81 min
Jun 1, 6:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull72 min
Jun 1, 6:10 PM EDTSpecial Weather StatementCLEKnox50 min
Jun 1, 6:17 PM EDTAreal Flood AdvisoryCLEGeauga, Portage, Trumbull3 hr
Jun 1, 6:19 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne41 min
Jun 1, 6:24 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark51 min
Jun 1, 6:55 PM EDTSevere Thunderstorm WarningCLEHancock, Wood50 min
Jun 1, 7:28 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Seneca, Wood, Wyandot62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.